RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 747–750 (Mi dan25074)  

MATHEMATICS

Extremal properties in the theory of polynomial operators

D. L. Berman


Full text: PDF file (420 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 14.01.1961

Citation: D. L. Berman, “Extremal properties in the theory of polynomial operators”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 747–750

Citation in format AMSBIB
\Bibitem{Ber61}
\by D.~L.~Berman
\paper Extremal properties in the theory of polynomial operators
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 747--750
\mathnet{http://mi.mathnet.ru/dan25074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0131108}
\zmath{https://zbmath.org/?q=an:0109.29202}


Linking options:
  • http://mi.mathnet.ru/eng/dan25074
  • http://mi.mathnet.ru/eng/dan/v138/i4/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019